# SDR COMA0060406

- Difficulty date: May 4, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 8,282 hours, 8,375 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 38004883
- Part serial: P138
- Condition: Overserviced
- Location: Apu Bay
- Part time: 9,981 hours, 15,743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT COCKPIT CREW SMELLED SMOKE AFTER TRANSFERRING THE PACKS TO THE APU.  APPROXIMATELY 30 SECONDS LATER RECEIVED A ''SMOKE TOILET'' CAUTION MESSAGE. LAV SMOKE ALARM SOUNDED FOR APPROXIMATELY THREE MINUTES UNTIL THE GRH PROCEDURE WAS ACCOMPLISHED.  FOUND APU OVER SERVICED BY APPROXIMATELY 1/2 QUART.  ADJUSTED APU OIL SUMP LEVEL TO PROPER AMOUNT.  GROUND RAN APU, OPS CHECK GOOD.
